# SDR UPS05145163

- Difficulty date: July 29, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 5,440 hours, 3,343 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING KRUGER BOX AREA, CURVED DOUBLER ON 2ND RIB FROM FUSELAGE HAS APPROX 4" CRACK.  REMOVED AND REPLACED REINFORCING ANGLE IAW SRM 51-40-00.
